(20-12-2016, 04:54 AM)Imbalance Wrote: Sometimes when estrogen is too high, it can act like testosterone.
Yes, probbably you are very right...because when I was using PM, it made me thinner, worse hair, worse acne, skin...it probably started to function as a testosterone....Whereas I am very thin....maybe am I lacking an aromatase? what do you thjink? for those of you who are bigger girls with good weight and BMI it is easier to grow breasts...For me It was easier to grow new hairs on the body :/ I hope with the spearmint capsules from Swanson I will get rid of this shi* :
started to use the Swanson's BO now again..It's been 4 days now ,2caps per day....is it enough? like 500mg/day??? The breasts are heavier , filling my bra, they are amazing...But I am also few days before AF, so hope it wont dissapear :/
And also one more thing to mention....2weeks ago I started to use betasitosterol and I had to quit because it made my breast even smaller...:/ and I started to lose weight...so maybe it is an antiandrogen but probably antiestrogen as well. SP did this to me as well....:/